Alert archive / Oklahoma / Tornado Warnings in 2015
Tornado Warning 80, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 16, 2015, 7:42 PM CDT for Caddo County, Comanche County, Oklahoma. It was in force for 33 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 16, 2015, 7:42 PM CDT (00:42 UTC)
- Expired
- May 16, 2015, 8:15 PM CDT
- In force
- 33 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Caddo County, OK, Comanche County, OK
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 16, 7:55 PM CDT | TORNADO | 3 N Cyril, OK | |
| May 16, 7:55 PM CDT | TORNADO | 4 Nw Cyril, OK | A TORNADO WAS OBSERVED TO DEVELOP ABOUT 4 MILES NORTHWEST OF CYRIL AND MOVED NORTHEAST TO ABOUT 5 MILES NORTH-NORTHWEST OF CYRIL. |
| May 16, 8:02 PM CDT | TORNADO | 5 Nnw Cyril, OK | SPOTTERS OBSERVED A SECOND TORNADO DEVELOP NORTH-NORTHWEST OF CYRIL AND BECOME RAIN-WRAPPED AS IT MOVED NORTHEAST. RELAYED BY SWIRA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 16, 4:00 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 0.7 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1999 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 724 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 331 m²/s²
- 0-3 km storm-relative helicity
- 392 m²/s²
- Significant tornado parameter
- 5.6
- Supercell composite
- 32.8
The text
As transmitted, in the capitals the NWS used until 2016.
304
WFUS54 KOUN 170042
TOROUN
OKC015-031-170115-
/O.NEW.KOUN.TO.W.0080.150517T0042Z-150517T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
742 PM CDT SAT MAY 16 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN CADDO COUNTY IN SOUTHWESTERN OKLAHOMA...
NORTH CENTRAL COMANCHE COUNTY IN SOUTHWESTERN OKLAHOMA...
* UNTIL 815 PM CDT
* AT 742 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR BOONE...MOVING NORTHEAST AT 40 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
ANADARKO...APACHE...CYRIL...VERDEN...CEMENT...BOONE...LAKE
CHICKASHA...NORTHERN LAKE ELLSWORTH AND STECKER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A STORM SHELTER... SAFE ROOM OR AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3524 9812 3507 9809 3495 9809 3479 9845
3493 9856
TIME...MOT...LOC 0042Z 235DEG 36KT 3491 9842
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
..SPEG.1 follow-up statement
306
WWUS54 KOUN 170058
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
758 PM CDT SAT MAY 16 2015
OKC031-170107-
/O.CAN.KOUN.TO.W.0080.000000T0000Z-150517T0115Z/
COMANCHE OK-
758 PM CDT SAT MAY 16 2015
...THE TORNADO WARNING FOR NORTH CENTRAL COMANCHE COUNTY IS
CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED INTO
CADDO COUNTY.
LAT...LON 3524 9812 3507 9809 3495 9809 3487 9829
3502 9844
TIME...MOT...LOC 0057Z 225DEG 42KT 3498 9821
$$
OKC015-170115-
/O.CON.KOUN.TO.W.0080.000000T0000Z-150517T0115Z/
CADDO OK-
758 PM CDT SAT MAY 16 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
SOUTHEASTERN CADDO COUNTY...
AT 757 PM CDT...A CONFIRMED TORNADO WAS LOCATED 5 MILES NORTHWEST OF
CEMENT...MOVING NORTHEAST AT 50 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...EMERGENCY MANAGEMENT CONFIRMED TORNADO.
IMPACT...EXPECT DAMAGE TO MOBILE HOMES...ROOFS AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
ANADARKO...CYRIL...VERDEN...CEMENT...LAKE CHICKASHA AND STECKER.
LAT...LON 3524 9812 3507 9809 3495 9809 3487 9829
3502 9844
TIME...MOT...LOC 0057Z 225DEG 42KT 3498 9821
TORNADO...OBSERVED
HAIL...1.75IN
$$
..SPEG.What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 16, 6:43 PM CDT, 59 minutes earlier.
Area forecast discussion, May 16, 6:43 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 643 PM CDT SAT MAY 16 2015 .DISCUSSION... THE 00Z AVIATION DISCUSSION FOLLOWS.... && .AVIATION... A BAND OF +TSRA FROM NEAR KAVK TO KCLK TO KF05 AT 2330Z WILL CONTINUE TO MOVE E THIS EVENING...AFFECTING ALL TAF SITES TO THE E. MANY WILL BE SEVERE. THE TAFS WERE AGAIN WRITTEN TO EMPHASIZE THE MOST LIKELY TIMES THAT STORMS WILL OCCUR...BUT CANNOT BE SPECIFIC ABOUT THE CONDITIONS THAT WILL OCCUR IN THE TSRA BECAUSE IT WILL VARY DRAMATICALLY OVER SHORT DISTANCES AND TIMES. AFTER THE STORMS...MOST SITES WILL BECOME CLEAR...WINDS WILL RETURN TO S AT ABOUT 10 TO 15 KT...AND THESE GENERAL CONDITIONS WILL CONTINUE TOMORROW. HOWEVER...SOME LOWER CEILINGS APPEAR LIKELY TONIGHT AND EARLY SUNDAY...MAINLY NEAR AND SE OF KPNC-KOKC-KDUC. IN ADDITION...IT IS POSSIBLE...BUT UNLIKELY...THAT BLDU AND GUSTY SW WINDS WILL MAKE IT INTO FAR W OK THIS EVENING. && .PREV DISCUSSION... /ISSUED 421 PM CDT SAT MAY 16 2015/ DISCUSSION... OBVIOUSLY...THE BIG STORY THIS AFTERNOON IS THE CONVECTIVE SITUATION. IT IS STILL NOT ENTIRELY CLEAR EXACTLY WHAT FORM THE STORMS WILL TAKE AS THEY TRAVERSE OUR FORECAST AREA. THEY MAY BE IN THE FORM OF A LARGE CONVECTIVE CLUSTER...LINES/BOWS/ETC...OR SCATTERED SUPERCELL STRUCTURES. IN ANY CASE...THERE IS A SUBSTANTIAL POTENTIAL FOR SEVERE STORMS...INCLUDING TORNADOES. A PAIR OF TORNADO WATCHES COVERS OUR ENTIRE FORECAST AREA FOR AT LEAST PART OF THIS EVENING. THE ENTIRE CONVECTIVE SYSTEM SHOULD MOVE INTO OUR EASTERN COUNTIES AFTER MIDNIGHT...AS THE SEVERE-WEATHER POTENTIAL SLOWLY DIMINISHES. SHORT-RANGE MODELS SUGGEST THAT THE SIGNIFICANT STORMS WILL MOVE OUT OF OUR FORECAST AREA AROUND 3 OR 4 AM. MEANWHILE...ALREADY-WET SOIL WILL MAKE IT EASY FOR HEAVY RAINFALL TO PRODUCE FLOODING AND FLASH FLOODING. WE PREVIOUSLY EXPANDED OUR FLASH FLOOD WATCH TO INCLUDE OUR ENTIRE FORECAST AREA THROUGH TOMORROW MORNING. WE DO EXPECT TO BE ABLE TO TRIM PIECES OF THE WATCH OFF LATER THIS EVENING AND OVERNIGHT AS THE MAIN AREA OF RAIN GRADUALLY SHIFTS EAST. THE PACIFIC COLD FRONT THAT WILL FOLLOW BEHIND THE CONVECTIVE SYSTEM THIS EVENING/OVERNIGHT WILL STALL OVER SOUTHEAST OKLAHOMA TOMORROW...THEN MOST MODELS LEAVE IT THERE...OR MOVE IT BACK NORTHWEST...DURING THE DAY AND NIGHT SUNDAY AND INTO MONDAY. RAIN AND THUNDERSTORMS WILL BE POSSIBLE ALONG AND SOUTH OF THE FRONT TOMORROW AND TOMORROW NIGHT...BUT WITH A DIFFERENT VERTICAL WIND PROFILE...SEVERE WEATHER WILL BE MUCH LESS LIKELY. A CANADIAN COLD FRONT WILL ARRIVE EARLY NEXT WEEK...ALTHOUGH IT IS UNCLEAR HOW FAR SOUTH IT WILL TRAVEL. IN ANY CASE...EARLY/MID-WEEK WILL PROBABLY BE NOTICEABLY COOLER...AT LEAST ACROSS NORTHERN AND CENTRAL OKLAHOMA...AND RAIN CHANCES NEVER REALLY LEAVE OUR FORECAST AREA. THE CHANCE FOR RAIN WILL BE MAINLY RESTRICTED TO THE SOUTH EARLY NEXT WEEK...BUT THEN WILL SPREAD BACK NORTH ACROSS THE REST OF THE AREA AROUND MIDWEEK. FLOODING WILL CONTINUE TO BE A CONCERN THROUGH AT LEAST LATE NEXT WEEK...BECAUSE CURRENT GUIDANCE SUGGESTS 3 TO 5 INCHES OF RAINFALL OVER THE NEXT SEVEN DAYS ACROSS OKLAHOMA AND NORTH TEXAS. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 61 83 62 81 / 60 0 0 20 HOBART OK 55 84 58 81 / 30 0 0 20 WICHITA FALLS TX 60 86 63 83 / 60 10 10 20 GAGE OK 53 82 52 79 / 30 0 0 10 PONCA CITY OK 62 84 59 80 / 80 0 10 20 DURANT OK 66 84 65 82 / 80 30 50 30 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR OKZ004>048-050>052. TX...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ083>090. && 23/23/23
Hazardous weather outlook, May 16, 6:25 PM CDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 625 PM CDT SAT MAY 16 2015 OKZ004>048-050>052-TXZ083>090-172330- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 625 PM CDT SAT MAY 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TONIGHT... .THUNDERSTORMS... THERE IS A MODERATE RISK OF SEVERE STORMS ACROSS PARTS OF WESTERN...NORTHERN...CENTRAL...AND SOUTHWESTERN OKLAHOMA...AS WELL AS WESTERN NORTH TEXAS THROUGH MIDNIGHT TONIGHT. LOCATION... THE MODERATE RISK AREA IS GENERALLY ALONG AND EAST OF A LINE FROM CHEROKEE TO ELK CITY TO MANGUM...TO CROWELL TEXAS...AND NORTHWEST OF A LINE FROM HENRIETTA TO ARDMORE TO ADA. THIS INCLUDES THE OKLAHOMA CITY...WICHITA FALLS...LAWTON...ENID... STILLWATER...AND PONCA CITY AREAS. OUTSIDE OF THE MODERATE RISK AREA...THERE IS A MARGINAL TO ENHANCED RISK OF SEVERE STORMS THROUGH MIDNIGHT TONIGHT. TIMING... BEFORE MIDNIGHT TONIGHT. IMPACTS IN THE MODERATE RISK INCLUDE... BASEBALL-SIZED HAIL... DAMAGING WINDS 70 TO 80 MPH... STRONG TORNADOES... LOCALLY HEAVY RAINFALL... .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREAS SHOULD CONTINUE TO BE READY FOR SEVERE WEATHER OPERATIONS THIS EVENING. DISCUSSION... DANGEROUS THUNDERSTORMS WILL CONTINUE TO MOVE EAST ACROSS THE AREA AHEAD OF A STRONG LOW PRESSURE SYSTEM. SUPERCELLS WITH DAMAGING HAIL AND WINDS WILL OCCUR ALONG WITH THE RISK OF STRONG TORNADOES. AS THE EVENING GOES ON...STORMS MAY MERGE INTO ONE OR MORE CLUSTERS OR LINES ACROSS THE CENTRAL THIRD OF OKLAHOMA WITH A RISK OF DAMAGING WINDS...HAIL...AND FLOODING. AFTER MIDNIGHT TONIGHT...SEVERE POTENTIAL WILL SLOWLY DECREASE ACROSS THE AREA...THOUGH THE HEAVY RAINFALL AND FLOODING THREAT WILL CONTINUE ACROSS SOUTH CENTRAL AND SOUTHEAST OKLAHOMA. .FLOODING... HEAVY RAINFALL IS LIKELY WITH SOME OF THE STORMS TONIGHT... ESPECIALLY ACROSS SOUTH CENTRAL AND SOUTHEAST OKLAHOMA. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE ENTIRE AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... .THUNDERSTORMS... A FEW STRONG TO SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE SUNDAY AFTERNOON AND EVENING...MAINLY ACROSS SOUTH CENTRAL AND SOUTHEAST OKLAHOMA. HEAVY RAINFALL WILL BE POSSIBLE WITH THESE STORMS WHICH MAY RESULT IN FLASH FLOODING. ADDITIONAL THUNDERSTORMS WITH HEAVY RAINFALL AND FLOODING WILL BE POSSIBLE MONDAY THROUGH THURSDAY. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. MBS
In the hours before
Local storm report, May 16, 6:41 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
641 PM CDT SAT MAY 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM FUNNEL CLOUD 2 N MUNDAY 33.48N 99.63W
05/16/2015 KNOX TX TRAINED SPOTTER
&&
JPIKESpecial weather statement, May 16, 6:48 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
648 PM CDT SAT MAY 16 2015
OKZ011-015>017-022>024-035-036-170015-
CANADIAN OK-CADDO OK-CUSTER OK-BLAINE OK-MAJOR OK-DEWEY OK-KIOWA OK-
JACKSON OK-WASHITA OK-
648 PM CDT SAT MAY 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CANADIAN...
NORTHWESTERN CADDO...EASTERN CUSTER...BLAINE...SOUTHEASTERN MAJOR...
SOUTHEASTERN DEWEY...NORTHERN KIOWA...NORTHEASTERN JACKSON AND
EASTERN WASHITA COUNTIES UNTIL 715 PM CDT...
AT 645 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
3 MILES EAST OF EAGLE CITY TO 3 MILES EAST OF MOUNTAIN VIEW...MOVING
NORTHEAST AT 50 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...WATONGA...HOBART...HINTON...CARNEGIE...GEARY...
OKEENE...THOMAS...HYDRO...MOUNTAIN VIEW...BINGER...CANTON...CORN...
LONE WOLF...EAKLY...LONGDALE...GOTEBO...LOOKEBA...ROCKY AND COLONY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3632 9821 3520 9832 3497 9887 3482 9918
3503 9925 3534 9883 3610 9875
TIME...MOT...LOC 2345Z 223DEG 43KT 3594 9852 3511 9869
MAHALELocal storm report, May 16, 7:05 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
705 PM CDT SAT MAY 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM FLASH FLOOD MOUNTAIN PARK 34.70N 98.95W
05/16/2015 KIOWA OK TRAINED SPOTTER
SEVERAL ROADS UNDER WATER AND CLOSED, INCLUDING HWY 183
&&
JPIKESpecial weather statement, May 16, 7:15 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 715 PM CDT SAT MAY 16 2015 OKZ006-011-012-017-018-022>024-027-035-170045- CANADIAN OK-GRADY OK-CADDO OK-ALFALFA OK-BLAINE OK-MAJOR OK- KINGFISHER OK-KIOWA OK-GARFIELD OK-WASHITA OK- 715 PM CDT SAT MAY 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CANADIAN...NORTHWESTERN GRADY... NORTHERN CADDO...SOUTHEASTERN ALFALFA...BLAINE...EASTERN MAJOR... KINGFISHER...NORTHEASTERN KIOWA...WESTERN GARFIELD AND SOUTHEASTERN WASHITA COUNTIES UNTIL 745 PM CDT... AT 713 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM 4 MILES EAST OF ISABELLA TO 3 MILES EAST OF LOOKEBA...MOVING NORTHEAST AT 50 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... LOCATIONS IMPACTED INCLUDE... ENID...EL RENO...WATONGA...KINGFISHER...HINTON...HENNESSEY... HELENA...WAUKOMIS...GEARY...OKARCHE...OKEENE...HYDRO...BINGER... LAHOMA...CALUMET...RINGWOOD...DOVER...DRUMMOND...EAKLY AND KREMLIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3659 9783 3545 9785 3511 9867 3658 9837 TIME...MOT...LOC 0013Z 227DEG 42KT 3622 9826 3537 9831 MAHALE
Local storm report, May 16, 7:25 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
725 PM CDT SAT MAY 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM TORNADO 2 S MEERS 34.75N 98.58W
05/16/2015 COMANCHE OK EMERGENCY MNGR
&&
JPIKELocal storm report, May 16, 7:28 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
728 PM CDT SAT MAY 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND GST 3 W MEDICINE PARK 34.73N 98.56W
05/16/2015 M59 MPH COMANCHE OK MESONET
&&
JPIKEThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 7:11 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 49 min |
| May 16, 7:12 PM CDT | Tornado Warning | OUN | Caddo, Comanche | 33 min |
| May 16, 7:15 PM CDT | Special Weather Statement | OUN | Blaine, Canadian, Kingfisher | 30 min |
| May 16, 7:15 PM CDT | Tornado Warning | OUN | Cotton, Tillman | 30 min |
| May 16, 7:41 PM CDT | Tornado Warning | OUN | Comanche, Cotton | 34 min |
| May 16, 8:02 PM CDT | Special Weather Statement | OUN | Canadian, Garfield, Kingfisher, Logan | 28 min |
| May 16, 8:04 PM CDT | Special Weather Statement | OUN | Kay | 26 min |
| May 16, 8:06 PM CDT | Tornado Warning | OUN | Caddo, Grady | 24 min |
| May 16, 8:11 PM CDT | Tornado Warning | OUN | Comanche, Grady, Stephens | 34 min |
| May 16, 8:12 PM CDT | Tornado Warning | OUN | Cotton | 33 min |
| May 16, 8:18 PM CDT | Areal Flood Advisory | OUN | Caddo, Canadian, Cleveland, Grady, Kingfisher, Logan and 3 more | 3 hr |
| May 16, 8:18 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 42 min |
| May 16, 8:31 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Garvin, Grady, McClain, Oklahoma | 44 min |
| May 16, 8:36 PM CDT | Tornado Warning | OUN | Pottawatomie | 24 min |
| May 16, 8:38 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Kingfisher, Logan, Noble and 1 more | 52 min |
| May 16, 8:43 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Comanche, Cotton, Garvin, Grady, McClain and 1 more | 32 min |
| May 16, 8:45 PM CDT | Tornado Warning | OUN | Cotton, Jefferson, Stephens | 30 min |
| May 16, 8:53 PM CDT | Flash Flood Warning | OUN | Comanche, Cotton, Jefferson, Stephens, Tillman | 3 hr |
| May 16, 8:57 PM CDT | Tornado Warning | OUN | Lincoln, Pottawatomie, Seminole | 33 min |
| May 16, 9:04 PM CDT | Tornado Warning | OUN | Pottawatomie, Seminole | 26 min |
| May 16, 9:11 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Cotton, Garvin, Grady, Jefferson, Murray and 1 more | 49 min |
| May 16, 9:14 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, McClain, Oklahoma, Pottawatomie | 46 min |
| May 16, 9:26 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Noble, Payne | 49 min |
| May 16, 9:26 PM CDT | Tornado Warning | OUN | Lincoln | 20 min |
| May 16, 9:28 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 35 min |
| May 16, 9:30 PM CDT | Tornado Warning | OUN | Seminole | 30 min |
| May 16, 9:59 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Jefferson, Love, Murray, Pontotoc and 1 more | 46 min |
| May 16, 10:01 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Hughes, Lincoln, McClain, Oklahoma, Pottawatomie and 1 more | 44 min |
| May 16, 10:19 PM CDT | Areal Flood Advisory | OUN | Lincoln, Payne, Pottawatomie, Seminole | 3 hr |
| May 16, 10:33 PM CDT | Areal Flood Advisory | OUN | Carter, Garvin, Jefferson, Murray, Stephens | 3 hr |
| May 16, 10:39 PM CDT | River Flood Warning | OUN | Major, Woods, Woodward | 33 hr |
| May 16, 10:39 PM CDT | River Flood Warning | OUN | Dewey, Major, Woodward | 16 hr |
| May 16, 10:43 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Jefferson, Johnston, Love, Murray and 1 more | 47 min |
| May 16, 10:46 PM CDT | Special Weather Statement | OUN | Hughes, Seminole | 29 min |
| May 16, 11:15 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 45 min |
| May 16, 11:33 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Carter, Coal, Johnston, Love and 3 more | 42 min |
| May 17, 12:12 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Coal, Hughes, Johnston, Love, Marshall and 1 more | 48 min |
| May 17, 12:15 AM CDT | Flash Flood Warning | OUN | Atoka, Bryan, Carter, Coal, Hughes, Johnston and 3 more | 3 hr |
| May 17, 12:59 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Coal, Johnston, Marshall | 46 min |
| May 17, 1:32 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Coal | 43 min |
| May 17, 2:47 PM CDT | River Flood Warning | OUN | Atoka, Bryan | 16 days |
Nearby
Tornado Warnings in Oklahoma, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.